# SDR 08FDEA00348

- Difficulty date: February 5, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 54,014 hours, 9,941 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Fitting
- Part number: ARC40092
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC OPEN HOLE INSPECTION CARRIED OUT AND FOUND 01 EACH HOLE WITH CRACK   INDICATION AT RIGHT WING OUTBOARD FLAP, AFT SIDE OF FLAP HINGE SUPPORT   FITTING.  RT OUTBOARD FLAP ASSY REMOVED AND REPLACED AS PER AMM 27-50-30-4.   ADJUSTMENT AND TEST CARRIED OUT AS PER AMM 27-50-00-830-805. REPAIR CLASSIFIED AS MINOR PER   GMM 6-2-100.
